# SDR GTIA000211

- Difficulty date: May 28, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - FLT 135 - PLASTIC COVERING ON EMERGENCY TRACK LIGHTING COMING OFF AROUND ROW 8.  SECURED PLASTIC COVERING ON EMERGENCY TRACK LIGHTING ON ROW 8 SECTION PER MM 33-50-00.  (M)
